# SDR CALA2018073001731

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4NS1026050
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE EEP HARNESSES, IT WAS NOTED THAT ROWS 7-8 HAVE A BROKEN WIRE. REMOVED AND REPLACED EEPL HARNESSES AT SEAT ROWS 7-8 WITH NEW ONES IAW AMM 33-51-22-400-802CL. OPS CHECK TO BE PERFORMED ON WORK CARD.
